# SDR MASA200601860

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,854 hours, 4,197 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 07371
- Condition: False Activation
- Part time: 11,111 hours, 8,090 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6225 PHX - CAPTAIN REPORTED INTERMITTENT SMOKE WARNING MSG FWD LAV.  MX REPLACED DETECTOR.  OP'S CHECK WAS GOOD.  ACFT CONTINUED OPERATIONS.
